The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Quantum Topology


Previous issue  | Next issue  | Most recent Issue | All Issues | QT summary
Volume 6, Issue 1, 2015
Metadata
 

Module categories over affine group schemes
Shlomo Gelaki
pp. 1–37
Abstract | Full-Text PDF (330 KB) | Metadata

All order asymptotics of hyperbolic knot invariants from non-perturbative topological recursion of A-polynomials
Gaƫtan Borot and Bertrand Eynard
pp. 39–138
Abstract | Full-Text PDF (1073 KB) | Metadata

Computations in formal symplectic geometry and characteristic classes of moduli spaces
Shigeyuki Morita, Takuya Sakasai and Masaaki Suzuki
pp. 139–182
Abstract | Full-Text PDF (400 KB) | Metadata

Erratum to: Hecke algebras, finite general linear groups, and Heisenberg categorification
Anthony Licata and Alistair Savage
pp. 183
Abstract | Full-Text PDF (24 KB) | Metadata